Facebook Pixel

Comment Reply

EmpowHER Guest
Anonymous

Hi, my name is Kharen , Iam 40 years old, had a thyroid remove last February 2012 due to 5 nodules in my left side and 1 in rigth side. Surgery went well (Thanks God), now I am taking 100mg of Levothyroxine, i fell Good but some days a feel like my heart pump more fast or i feel like it. i took my pulse and is always around 73 p/m. i discussed with my doctor and she said is normal but i dont like it. does anyone can tell me if is normal? i just heard about feeling tired and depress wich is not my case (i am so greatful) but this is my real concern. Some can answer me i would like to feel good ot at least not feeling like I am the only oner who feels that. Thank You so much

March 30, 2012 - 12:30pm

Reply

Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy